# SDR SWIA2020021848685

- Difficulty date: January 28, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 SEVERLY CORRODED    (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD6 REF CRJ-700 SRM AND BOMBARDIER DRAWING. COMPLIED WITH TASKCARD, PRESSURE CHECK GOOD.
